# SDR SWIA202266659

- Difficulty date: September 13, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK ON RBL9 FS 879.00 - 977.00. AREAS MARKED.     (C-CHECK RO 10/24/2022)    EVALUATED ,REMOVED AND INSTALLED NEW FLOOR SEAT TRACK ON RBL9 FS 879.00 - 977.00. REF CRJ700 AMM 53-00-49-400-801-A03 TOOL USED: SCREW DRIVER# TUC9692 CAL.DUE.DATE 31-JAN-23
